# SDR JJBA20241209010

- Difficulty date: November 29, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 40,888 hours, 26,997 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3, RH WING STUB FITTING AT FR46 AT FLOOR LEVEL FOUND CRACKED. RH WING STUB ANGLE (FITTING) AT FR 46 AT FLOOR LEVEL REMOVED AND NEW ANGLE DRILLED. RH WING STUB FITTING ANGLE REPLACED.
